MathSciNet Relay Station
MathSciNet bibliographic data
MR1444447 52C22 (28A80 42C15)
Conze, J.-P.; Hervé, L.; Raugi, A. Pavages auto-affines, opérateurs de transfert et critères de réseau dans ${\bf R}^d$. (French) [Self-affine tilings, transfer operators and criteria for lattices in ${\bf R}^d$] Bol. Soc. Brasil. Mat. (N.S.) 28 (1997), no. 1, 1–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement